Advertisement

Differential Equations

, Volume 41, Issue 12, pp 1659–1663 | Cite as

Stanislav Ivanovich Pokhozhaev (A Tribute in Honor of His Seventieth Birthday)

  • O. V. Besov
  • A. M. Il'in
  • V. A. Il'in
  • L. D. Kudryavtsev
  • E. Mitidieri
  • S. M. Nikol'skii
  • L. V. Ovsyannikov
  • A. Tesei
  • L. Veron
Members of Scientific Community
  • 44 Downloads

Keywords

Differential Equation Partial Differential Equation Ordinary Differential Equation Functional Equation Seventieth Birthday 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

LIST OF POKHOZHAEV'S SCIENTIFIC PUBLICATIONS

  1. 83.
    Fibering Method in Nonlinear Variational Problems, Uspekhi Mat. Nauk, 1996, vol. 51, no.5, p. 204.Google Scholar
  2. 84.
    Essentially Nonlinear Capacities Induced by Differential Operators, Dokl. RAN, 1997, vol. 357, no.5, pp. 592–594.Google Scholar
  3. 85.
    Positive Solutions for the p-Laplacian: Application of the Fibering Method (together with Drabek, P.), Proc. Roy. Soc. Edinburgh A, 1997, vol. 127, no.3, pp. 703–726.Google Scholar
  4. 86.
    The Fibering Method in Nonlinear Variational Problems, Pitman Res. Notes Math., 1997, vol. 365, pp. 35–88.Google Scholar
  5. 87.
    On the Reaction-Diffusion-Electrolysis Nonlinear Elliptic Equations, Lect. Notes Pure and Appl. Math., 1997, vol. 194, pp. 255–288.Google Scholar
  6. 88.
    Entire Solutions of Semilinear Elliptic Equations (together with Kuzin, I.), Basel: Birkhauser, 1997.Google Scholar
  7. 89.
    Absence of Global Positive Solutions for Quasilinear Elliptic Inequalities (together with Mitidieri, E.), Dokl. RAN, 1998, vol. 359, no.4, pp. 456–460.Google Scholar
  8. 90.
    On the Existence and Absence of Periodic Solutions for Some Quasilinear Hyperbolic Equations, Dokl. RAN, 1998, vol. 363, no.3, pp. 304–307.Google Scholar
  9. 91.
    Existence of a Positive Solution for Some Nonlinear Neumann Problems (together with Tesei, A.), Dokl. RAN, 1998, vol. 363, no.4, pp. 450–453.Google Scholar
  10. 92.
    On the Global Fibering Method in Nonlinear Variational Problems, Trudy Mat. Inst. RAN, 1998, vol. 219, pp. 286–334.Google Scholar
  11. 93.
    On the Nonexistence of Periodic Radial Solutions for Semilinear Wave Equations in Unbounded Domain (together with Mustonen, V.), Differ. and Integr. Equat., 1998, vol. 11, no.1, pp. 133–145.Google Scholar
  12. 94.
    Absence of Positive Solutions of Systems of Quasilinear Elliptic Equations and Inequalities in ℝN (together with Mitidieri, E.), Dokl. RAN, 1999, vol. 366, no.1, pp. 13–17.Google Scholar
  13. 95.
    The Cauchy Problem for the Extended Fisher-Kolmogorov Equation (together with Pelet'e, L.A.), Differents. Uravn., 1999, vol. 35, no.3, pp. 351–366.Google Scholar
  14. 96.
    Absence of Positive Solutions for Quasilinear Elliptic Problems in ℝN (together with Mitidieri, E.), Trudy Mat. Inst. RAN, 1999, vol. 227, pp. 192–222.Google Scholar
  15. 97.
    Existence and Absence of Periodic Solutions for Some Nonlinear Hyperbolic Equations, Trudy Sem. im. I.G. Petrovskogo, 1999, vol. 227, pp. 260–285.Google Scholar
  16. 98.
    Existence and Nonexistence of Solutions of Nonlinear Neumann Problems (together with Tesei, A.), SIAM J. Math. Anal., 1999, vol. 31, pp. 119–133.Google Scholar
  17. 99.
    The Fibering Method and Its Applications to Nonlinear Boundary Value Problems, Rend. Inst. Mat. Univ. Trieste, 1999, vol. 31, pp. 235–305.Google Scholar
  18. 100.
    On Existence Conditions for Solutions of a Quasilinear Inequality in a Half-Space (together with Galaktionov, V.A., Egorov, Yu.V., and Kondrat'ev, V.A.), Mat. Zametki, 2000, vol. 67, no.1, pp. 150–152.Google Scholar
  19. 101.
    Blow-up Results for Nonlinear Hyperbolic Inequalities (together with Veron, L.), Ann. Scuola Norm. Super. Pisa. Cl. Sci. Ser. 4, 2000, vol. 29, pp. 393–420.Google Scholar
  20. 102.
    Nonexistence Results for Some Semilinear Differential Inequalities on the Heisenberg Group (together with Veron, L.), Manuscr. Math., 2000, vol. 102, pp. 85–99.Google Scholar
  21. 103.
    On the Necessary Conditions of Global Existence of Solutions to a Quasilinear Inequality in the Half-Space (together with Egorov, Yu.V., Galaktionov, V.A., and Kondratiev, V.A.), C. r. Acad. sci. Paris. Ser. 1, 2000, vol. 330, pp. 93–98.Google Scholar
  22. 104.
    Multiple Positive Solutions of Some Quasilinear Neumann Problems (together with Veron, L.), Applicable Anal., 2000, vol. 74, no.3–4, pp. 363–391.Google Scholar
  23. 105.
    Blow-up of Nonnegative Solutions to Quasilinear Parabolic Inequalities (together with Tesei, A.), Rend. Mat. Acc. Lincei. Ser. 9, 2000, vol. 11, pp. 99–109.Google Scholar
  24. 106.
    Existence and Nonexistence of Solutions of Nonlinear Dirichlet Problems with First Order Terms (together with Moschini, L. and Tesei, A.), J. Funct. Anal., 2000, vol. 177, pp. 365–382.Google Scholar
  25. 107.
    On Critical Exponents for the Absence of Solutions of Systems of Quasilinear Parabolic Inequalities (together with Tesei, A.), Differents. Uravn., 2001, vol. 37, no.4, pp. 521–528.Google Scholar
  26. 108.
    Absence of Weak Solutions for Some Degenerate and Singular Hyperbolic Problems in ℝ+n+1 (together with Mitidieri, E.), Trudy Mat. Inst. RAN, 2001, vol. 232, pp. 248–267.Google Scholar
  27. 109.
    Nonexistence Results and Estimates for Semilinear Elliptic Problems (together with Bidaut-Veron, M.F.), J. Anal. Math., 2001, vol. 84, pp. 1–49.Google Scholar
  28. 110.
    On a Class of Nonlinear Dirichlet Problems with First Order Terms (together with Moschini, L. and Tesei, A.), Funct. Differ. Equat., 2001, vol. 8, no.3–4, pp. 345–352.Google Scholar
  29. 111.
    Nonexistence of Weak Solutions for Some Degenerate Elliptic and Parabolic Problems on ℝN (together with Mitidieri, E.), J. Evolution Equat., 2001, vol. 2, pp. 189–220.Google Scholar
  30. 112.
    A Priori Estimates and Absence of Solutions for Nonlinear Partial Differential Equations and Inequalities (together with Mitidieri, E.), Moscow: Nauka, 2001.Google Scholar
  31. 113.
    Equations in Mathematical Physics: A Practical Course (together with Pikulin, V.P.), Basel: Birkhauser, 2001.Google Scholar
  32. 114.
    Fujita-Type Theorems for Quasilinear Parabolic Inequalities with a Nonlinear Gradient (together with Mitidieri, E.), Dokl. RAN, 2002, vol. 386, no.2, pp. 160–164.Google Scholar
  33. 115.
    Some Generalizations of the Bernstein Theorem (together with Mitidieri, E.), Differents. Uravn., 2002, vol. 38, no.3, pp. 373–378.Google Scholar
  34. 116.
    On the Absence of Solutions for Elliptic Systems with Dynamic Boundary Conditions (together with Kirane, M. and Nabana, E.), Differents. Uravn., 2002, vol. 38, no.6, pp. 768–774.Google Scholar
  35. 117.
    General Approach to the Theory of Absence of Global Solutions of Nonlinear Partial Differential Equations and Inequalities, Trudy Mat. Inst. RAN, 2002, vol. 236, pp. 285–297.Google Scholar
  36. 118.
    On Systems of Quasilinear Singular Parabolic Equations and Inequalities (together with Mitidieri, E.), Trudy Sem. im. I.G. Petrovskogo, 2002, vol. 22, pp. 232–260.Google Scholar
  37. 119.
    On the Asymptotics of Global Solutions of Higher-Order Semilinear Parabolic Equations in the Supercritical Range (together with Egorov, Yu.V., Galaktionov, V.A., and Kondratiev, V.A.), C. r. Acad. sci. Paris. Ser. 1, 2002, vol. 335, pp. 805–810.Google Scholar
  38. 120.
    Existence and Blow-up for Higher-Order Semilinear Parabolic Equations: Majorizing Order-Preserving Operators (together with Galaktionov, V.A.), Indiana Univ. Math. J., 2002, vol. 51, no.6, pp. 1321–1338.Google Scholar
  39. 121.
    Instantaneous Blow-up of Solutions to a Class of Hyperbolic Inequalities (together with Tesei, A.), Electron. J. Differ. Equat., 2002, conf. 08, pp. 155–165 (Proc. Conf. on Quasilinear Elliptic and Parabolic Equations and Systems, Luminy, 2001).Google Scholar
  40. 122.
    Positivity of Solutions of Some Nonlinear Elliptic Inequalities in ℝn (together with Mitidieri, E.), Dokl. RAN, 2003, vol. 393, no.2, pp. 159–164.Google Scholar
  41. 123.
    On Multidimensional Scalar Conservation Laws, Mat. Sb., 2003, vol. 194, no.1, pp. 147–160.Google Scholar
  42. 124.
    On Hyperbolic Systems of Conservation Laws, Differents. Uravn., 2003, vol. 39, no.5, pp. 663–673.Google Scholar
  43. 125.
    On A Priori Estimates and Gradient Catastrophes of Smooth Solutions of Hyperbolic Systems of Conservation Laws, Trudy Sem. im. I.G. Petrovskogo, 2003, vol. 243, pp. 257–288.Google Scholar
  44. 126.
    The General Blow-up Theory for Nonlinear PDE's, in Function Spaces, Differential Operators and Nonlinear Analysis: The Hans Triebel Anniversary Volume, Basel: Birkhauser, 2003, pp. 141–159.Google Scholar
  45. 127.
    Blow-up and Critical Exponents for Nonlinear Hyperbolic Equations. I (together with Galaktionov, V.A.), Nonlin. Anal. TMA, 2003, vol. 53, pp. 453–466.Google Scholar
  46. 128.
    On Similarity Solutions and Blow-up Spectra for a Semilinear Wave Equation (together with Galaktionov, V.A.), Quart. Appl. Math., 2003, vol. 61, no.3, pp. 583–600.Google Scholar
  47. 129.
    On Some Integral Inequalities Related to Riesz Potentials (together with Mitidieri, E.), Dokl. RAN, 2004, vol. 397, no.6, pp. 737–742.Google Scholar
  48. 130.
    Liouville Theorems for Some Nonlinear Nonlocal Problems (together with Mitidieri, E.), Dokl. RAN, 2004, vol. 399, no.6, pp. 732–736.Google Scholar
  49. 131.
    Nonexistence of Local Solutions to Semilinear Partial Differential Inequalities (together with Tesei, A.), Ann. Inst. Poincare. Anal. Nonlin., 2004, vol. 21, no.4, pp. 487–502.Google Scholar
  50. 132.
    Towards a Unified Approach to Nonexistence of Solutions for a Class of Differential Inequalities (together with Mitidieri, E.), Milan J. Math., 2004, vol. 72, pp. 129–162.Google Scholar
  51. 133.
    Global Solutions of Higher-Order Semilinear Parabolic Equations in the Supercritical Range (together with Egorov, Yu.V., Galaktionov, V.A., and Kondratiev, V.A.), Adv. Differ. Equat., 2004, vol. 9, pp. 1009–1038.Google Scholar
  52. 134.
    Prakticheskii kurs po uravneniyam matematicheskoi fiziki (together with Pikulin, V.P.) (Practical Course in Equations of Mathematical Physics), Moscow: MCCME, 2004.Google Scholar
  53. 135.
    Liouville Theorems for Some Classes of Nonlinear Nonlocal Problems (together with Mitidieri, E.), Trudy Mat. Inst. RAN, 2005, vol. 248, pp. 164–184.Google Scholar
  54. 136.
    Representation Formulae and Inequalities for Solutions of a Class of Second Order Partial Differential Equations (together with D'Ambrosio, L. and Mitidieri, E.), Trans. Amer. Math. Soc., 2005 (to appear).Google Scholar
  55. 137.
    Blow-up and Critical Exponents for Parabolic Equations with Non-Divergent Operators: Dual Porous Medium and Thin Film Operators (together with Galaktionov, V.A.), J. Evol. Equat., 2005 (to appear).Google Scholar

Copyright information

© MAIK "Nauka/Interperiodica" 2005

Authors and Affiliations

  • O. V. Besov
  • A. M. Il'in
  • V. A. Il'in
  • L. D. Kudryavtsev
  • E. Mitidieri
  • S. M. Nikol'skii
  • L. V. Ovsyannikov
  • A. Tesei
  • L. Veron

There are no affiliations available

Personalised recommendations